Received Sep 16, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| MNQ | MENINGOCOCCAL CONJUGATE (MENQUADFI) | SANOFI PASTEUR | N/A | U8600AA | IM / RA |
| TDAP | TDAP (ADACEL) | SANOFI PASTEUR | N/A | U8670BA | IM / LA |
After administration of both Menquadfi and Tdap, patient has syncopal episode approx less than 30 seconds after the Menquadfi. Awoke confused as to what had happened. Warm and diaphoretic. Re-oriented quickly. Evaluated by provider- "Suspect vasovagal response". Patient monitored. No further issues. Mother present throughout.
Constipation
Pre-term. Developmental delay. Dental caries. Seasonal allergies.
multivitamin with iron, fiber gummies, probiotic, melatonin
seasonal/ environmental allergies
None. Phone call follow up to patient/ mother. Mother states that he is doing much better since his visit. No recurrent episodes. Added note to patient chart- "Please make sure patient is seated in chair and observed after immunizations in the future due to atypical vaccine reaction".